Belatacept (Nulojix) and hair, good or big no-no?

This is the forum for the Kidney Patient Guide. We welcome feedback about the site and any information that may be of use or interest to other visitors.

IMPORTANT NOTE: This forum is not for queries that would otherwise be addressed to a doctor. If you have a question about your condition or treatment please consult your renal unit or doctor. We do not have any editorial or medical resources to answer individual queries.

Moderator: administrator

Belatacept (Nulojix) and hair, good or big no-no?

Postby tartufe » Mon Apr 25, 2016 9:35 pm

Hello,

I'm glad I found this forum. But excuse my english I'm french :)

I took tacro a few years ago, and I lost my hair a lot I was so depressed. Then now since a few months I switched to cyclo and my hair are growing again I'm very happy with that. But now cyclo shows kidney toxicity and docs want me to switch to belatacept.

I read all the side effects of bela and I was very disappointed to see "hair loss" and "darkens skin".

That's why I'm asking you guys and galls you take bela, does it really induce hair loss, and does it darken the skin?

I guess everyone reacts differently, but since I lost my hair with tacro I'm sure I will lose them with bela... I think I'm "receptive" to hair loss I don't know...

Thanks in advance for your help, and all the best for everyone.
tartufe
 
Posts: 1
Joined: Mon Apr 25, 2016 9:34 pm

Return to The KPG Forum

Who is online

Users browsing this forum: No registered users and 21 guests